RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2007, Volume 43, Issue 2, Pages 25–33 (Mi ppi9)  

Coding Theory

On the Binary Self-complementary $[120,9,56]$ Codes Having an Automorphism of Order 3 and Associated SDP Designs

I. Bouklieva, S. Bouklievab, S. M. Dodunekova

a Institute of Mathematics and Informatics, Bulgarian Academy of Sciences
b St. Cyril and St. Methodius University of Veliko Tarnovo

Abstract: The number of known inequivalent binary self-complementary $[120,9,56]$ codes (and hence the number of known binary self-complementary $[136,9,64]$ codes) is increased from 25 to 4668 by showing that there are exactly 4650 such inequivalent codes with an automorphism of order 3. This implies that there are at least 4668 nonisomorphic quasi-symmetric SDP designs with parameters ($v=120$, $k=56$, $\lambda=55$) and as many SDP designs with parameters ($v=136$, $k=64$, $\lambda=56$).

Full text: PDF file (1123 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2007, 43:2, 89–96

Bibliographic databases:

UDC: 621.391.15
Received: 16.07.2006
Revised: 08.12.2006

Citation: I. Boukliev, S. Bouklieva, S. M. Dodunekov, “On the Binary Self-complementary $[120,9,56]$ Codes Having an Automorphism of Order 3 and Associated SDP Designs”, Probl. Peredachi Inf., 43:2 (2007), 25–33; Problems Inform. Transmission, 43:2 (2007), 89–96

Citation in format AMSBIB
\Bibitem{BouBouDod07}
\by I.~Boukliev, S.~Bouklieva, S.~M.~Dodunekov
\paper On the Binary Self-complementary $[120,9,56]$ Codes Having an Automorphism of Order~3 and Associated SDP Designs
\jour Probl. Peredachi Inf.
\yr 2007
\vol 43
\issue 2
\pages 25--33
\mathnet{http://mi.mathnet.ru/ppi9}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2333854}
\transl
\jour Problems Inform. Transmission
\yr 2007
\vol 43
\issue 2
\pages 89--96
\crossref{https://doi.org/10.1134/S0032946007010020}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255782600002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547443296}


Linking options:
  • http://mi.mathnet.ru/eng/ppi9
  • http://mi.mathnet.ru/eng/ppi/v43/i2/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:192
    Full text:68
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020